MathSciNet Relay Station
MathSciNet bibliographic data
MR349895 (50 #2388) 22D05
Jenkins, J. W. Growth of connected locally compact groups. J. Functional Analysis 12 (1973), 113–127.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement